# SDR WX0A2018061273333

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 55,076 hours, 28,965 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P2831
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR PRESENT DURING DESCENT.   FOUND OIL INSIDE APU PLENUM,  COMING FROM LOAD COMPRESSOR CAVITY.  CLEANED THE PLENUM. REMOVED AND REPLACED THE APU.
